# SDR SIMA20121020004

- Difficulty date: October 20, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 28,072 hours, 25,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 1 EMERGENCY LIGHT STRIP (ON AIRCRAFT SIDE NEAT CONNECTOR) HAS BROKEN INSULATION.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING IAW AMM 33-50-00, AND THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
